VOL. 34 · NO. 1 | January 2006
Ann. Probab. 34 (1), (January 2006)
No abstract available
Ann. Probab. 34 (1), (January 2006)
No abstract available
Włodzimierz Bryc, Amir Dembo, Tiefeng Jiang
Ann. Probab. 34 (1), 1-38, (January 2006) DOI: 10.1214/009117905000000495
KEYWORDS: Random matrix theory, spectral measure, Free convolution, Eulerian numbers, 15A52, 60F99, 62H10, 60F10
Guy Cohen, Christophe Cuny
Ann. Probab. 34 (1), 39-79, (January 2006) DOI: 10.1214/009117905000000459
KEYWORDS: Moment inequalities, Maximal inequalities, Almost everywhere convergence, random Fourier series, Banach-valued random variables, 37A50, 60F15, 47A35, 42A05
Hock Peng Chan, Tze Leung Lai
Ann. Probab. 34 (1), 80-121, (January 2006) DOI: 10.1214/009117905000000378
KEYWORDS: multivariate empirical processes, Moderate deviations, Random fields, integral tests, boundary crossing probability, 60F10, 60G60, 60F20, 60G15
Jonathan E. Taylor
Ann. Probab. 34 (1), 122-158, (January 2006) DOI: 10.1214/009117905000000594
KEYWORDS: Random fields, Gaussian processes, Manifolds, Euler characteristic, Excursions, Riemannian geometry, 60G15, 60G60, 53A17, 58A05, 60G17, 62M40, 60G70
Fabrice Baudoin, David Nualart
Ann. Probab. 34 (1), 159-180, (January 2006) DOI: 10.1214/009117905000000288
KEYWORDS: ergodic theorem, functionals of fractional Brownian motion, planar fractional Brownian motion, stochastic integrals, windings, 60F15, 60G15, 60G18, 60H05
Janko Gravner, David Griffeath
Ann. Probab. 34 (1), 181-218, (January 2006) DOI: 10.1214/009117905000000512
KEYWORDS: cellular automaton, Growth model, asymptotic shape, exact stability, 60K35, 11N25
Amir Dembo, Yuval Peres, Jay Rosen, Ofer Zeitouni
Ann. Probab. 34 (1), 219-263, (January 2006) DOI: 10.1214/009117905000000387
KEYWORDS: Planar random walk, Cover time, late points, Multifractal analysis, 60G50, 82C41, 28A80
Sami Mustapha
Ann. Probab. 34 (1), 264-283, (January 2006) DOI: 10.1214/009117905000000440
KEYWORDS: Markov chains, transition kernels, Gaussian estimates, discrete potential theory, 60J10, 60J35, 60J45, 31C20
Hidehiro Kaise, Shuenn-Jyi Sheu
Ann. Probab. 34 (1), 284-320, (January 2006) DOI: 10.1214/009117905000000431
KEYWORDS: Ergodic type Bellman equations, risk-senstive control, classification of solutions, transience and ergodicity, variational representation, 60G35, 60H30, 93E20
Jin Feng
Ann. Probab. 34 (1), 321-385, (January 2006) DOI: 10.1214/009117905000000567
KEYWORDS: large deviation, stochastic evolution equation in Hilbert space, viscosity solution of Hamilton–Jacobi equations, 60F10, 60J25, 49L25, 60G99
Martin Meier
Ann. Probab. 34 (1), 386-422, (January 2006) DOI: 10.1214/009117905000000576
KEYWORDS: Finitely additive probability measures, κ-measurability, Harsanyi type spaces, universal type space, games of incomplete information, 91A40, 91A35, 28E
Correction Notes
Teddy Seidenfeld, Mark J. Schervish, Joseph B. Kadane
Ann. Probab. 34 (1), 423-426, (January 2006) DOI: 10.1214/009117905000000503
No abstract available
S. Sethuraman
Ann. Probab. 34 (1), 427-428, (January 2006) DOI: 10.1214/009117905000000521
No abstract available
Back to Top